Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 145, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 31, 2005, 1:52 AM EDT for Dauphin County, Pennsylvania. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2005, 1:52 AM EDT (05:52 UTC)
- Expired
- Aug 31, 2005, 2:30 AM EDT
- In force
- 38 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Dauphin County, PA
The radar
The State College radar (KCCX), 107 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 5.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1575 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 12.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 310552
SVRCTP
PAC043-310630-
/O.NEW.KCTP.SV.W.0145.050831T0552Z-050831T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 AM EDT WED AUG 31 2005
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA
* UNTIL 230 AM EDT
* AT 148 AM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR ROCKVILLE...OR NEAR ENOLA...AND
MOVING NORTH AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MILLERSBURG AROUND 210 AM EDT...
ELIZABETHVILLE AROUND 215 AM EDT...
THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING DESTRUCTIVE
WINDS.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4029 7683 4030 7690 4037 7694 4038 7703
4046 7694 4057 7698 4061 7694 4060 7691
4062 7682 4064 7680 4065 7671 4063 7668
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 9:46 PM EDT, 4 hours 6 minutes earlier.
Area forecast discussion, Aug 30, 9:46 PM EDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 946 PM EDT TUE AUG 30 2005 .SHORT TERM (REST OF TONIGHT THROUGH WEDNESDAY)... CENTER OF THE REMNANTS OF KATRINA EDGING EVER CLOSER...WITH STEADIEST RAINS AHEAD OF THE SYSTEM OCCURRING OVER NW CWA AS PREDICTED. OVER THE LAST SEVERAL HOURS HOWEVER...THERE HAS BEEN A DECIDED LACK OF STEADY PCPN ELSEWHERE AS DRY SLOT MOVED OVER CENTRAL PA. INITIAL REACTION WAS TO LOWER POPS OVERNIGHT. HOWEVER...AFTER FURTHER ANALYSIS WILL HOLD ON TO CATEGORICAL POPS. SHOWERS ARE STARTING TO DEVELOP OVER LOWER SUSQ VALLEY AT THIS TIME AND EXPECT PCPN TO FILL IN OVER REMAINDER OF CWA AS SHORT WAVE TROF LIFTS NORTH INTO VERY MOIST AMS WITH DEWPOINTS GREAT THAT 70F OVER MUCH OF CWA. EDITED WORDING OF ZONES TO DESCRIBE PCPN AS MORE ON AND OFF SHOWERS AS OPPOSED TO A STEADY RAIN...BUT GRIDS WERE LEFT MOSTLY UNCHANGED. TALKED WITH SPC EARLIER THIS EVENING REGARDING SEVERE/TORNADO POTENTIAL AND WE AGREED THAT WHILE SHEAR PROFILES WILL REMAIN SOMEWHAT FAVORABLE...THE LOSS OF HEATING SHOULD PRECLUDE NECESSITY FOR A WATCH FARTHER NORTH INTO PA ATTM. WE ARE OF COURSE CONTINUING TO MONITOR CELLS OVER VA AND OTHERS THAT HAVE DEVELOPED UP FOR SIGNS OF ROTATION. && .PREVIOUS DISCUSSION... (ISSUED 226 PM EDT TUE AUG 30 2005) SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... REMNANTS OF KATRINA LOCATED OVER WESTERN KY THIS AFTN AND SHOWING EXTRATROPICAL CHARACTERISTICS AS MOST SIGNIFICANT RAINFALL ALIGNING ALONG AND JUST NORTH OF BAROCLINIC ZONE...WHICH STRETCHES FROM N INDIANA/OHIO TOWARD N PA. LATEST SPC MESOANALYSIS SHOWS CAPE VALUES RISING ABV 1000J/KG ACROSS SOUTHERN PA UNDER THIN SPOTS IN OVERCAST. THIS AREA ALREADY BEGINNING TO SHOW EARLY SIGNS OF CONVECTION...AND SUSPECT SHWRS/TSTMS WILL FILL IN OVR THIS REGION DURING LATE AFTN/EVEN. AS LL JET ROTATES NORTHWRD THIS EVENING...WILL HAVE TO WATCH FOR POTENTIAL OF SVR WX. STRONG SHEAR...ESPECIALLY IN THE 0-1KM LYR...COMBINED WITH LOW LCL COULD EVEN RESULT IN ISOLATED TORNADOES. HEAVIEST RAINFALL OVR THE NEXT 24 HRS MOST LIKELY OVER NW PA CLOSEST TO TRACK OF KATRINA. SREF DATA CONTINUES TO SUGGEST WIDESPREAD RAINFALL OF OVR 2 INCHES ACROSS EXTREME NW PA. FURTHER SOUTHEAST...HEAVY RAIN STILL A THREAT AS PWAT VALUES WILL BE RUNNING OVR 2 INCHES. HOWEVER...ANY FLOODING WOULD BE LOCALIZED AND LIKELY RELATED TO CELL TRAINING OR ANCHORING ON TERRAIN FEATURES. HEATING/DESTABILIZATION UNDER DRY SLOT COULD RESULT IN A SVR WX THREAT OVER SE PA ON WEDNESDAY. OTHERWISE...BACK EDGE OF KATRINAS REMNANTS WILL LIFT THRU REGION...BRINGING AN END TO THE RAINFALL BY EVENING. RIDGING BEHIND THIS SYSTEM WILL BRING FAIR WX ON THURSDAY. LONG TERM (FRIDAY THROUGH TUESDAY)... A WEAK COLD FRONT WILL PUSH THRU THE REGION ON FRIDAY. HOWEVER...LATEST MREF DATA SUGGESTS NO PRECIP WITH THIS FEATURE. IN ITS WAKE...LARGE AREA OF HI PRES AT SFC AND ALOFT SHOULD PROVIDE THE REGION WITH AN EXTENDED PERIOD OF FAIR AND SEASONABLE WX LASTING INTO NEXT WEEK. AVIATION... WIDESPREAD IFR CIGS WITH MVFR/IFR VSBYS WILL PERSIST THROUGH THE OVERNIGHT HOURS ACROSS THE NRN HALF OF PENN WHERE STEADY LIGHT TO MODERATE RAIN WILL FALL. A BAND OF STRONGER...SOUTHERLY LLVL WINDS (25-35KT BETWEEN 3-5 KFT AGL) WILL LIFT NE ACROSS THIS EVENING THROUGH LATE TONIGHT...LEADING TO LLVL WIND SHEAR BASED GENERALLY AOA 1200 FEET AGL. SCT TSRA WIND LOCALIZED STRONG (>40K) SFC WIND GUSTS WILL FORM LATE THIS AFTERNOON AND EVENING ACROSS THE SOUTHERN HALF OF PENN...LIFTING NNE AND PHASING IN WITH THE WIDESPREAD STRATIFORM RAIN AREA FURTHER NORTH. FROM 12-18Z WEDNESDAY...THE CENTER OF WHAT REMAINS FROM HURRICANE KATRINA WILL BE 998 MB LOW ACROSS CENTRAL NEW YORK STATE DURING THE MID AFTERNOON HOURS. INCREASING LLVL INSTABILITY AND MODERATELY STRONG 0-3KM WIND SHEAR WILL SUPPORT A BKN BAND OF STRONG TO POSSIBLY SEVERE TSRA FROM LATE MORNING ON ALONG THE SOUTHWARD TRAILING SFC TROUGH. MAINLY MVFR CIGS AND VSBYS IN SHOWERS WEDNESDAY MORNING WILL BE MIXED WITH LOCALIZED IFR/LIFR CIGS/VSBYS IN THE TSRA (MAINLY ACROSS THE EASTERN HALF OF THE CWA BETWEEN 14-18Z). && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR PAZ004>006-010-011-017-024-033 UNTIL NOON WEDNESDAY. && SHORT TERM...GARTNER
Hazardous weather outlook, Aug 30, 4:21 AM EDT, 21 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 421 AM EDT TUE AUG 30 2005 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-310830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 421 AM EDT TUE AUG 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS CENTRAL PENNSYLVANIA TODAY AS THE REMNANTS OF TROPICAL STORM KATRINA APPROACH THE EASTERN OHIO RIVER VALLEY. LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON THROUGH NOON WEDNESDAY OVER WESTERN PORTIONS OF CENTRAL PENNSYLVANIA...AND FLASH FLOOD WATCHES HAVE BEEN POSTED IN THESE AREAS. DUE TO FAVORABLE WIND SHEAR AND INSTABILITY PROFILES...ANY STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF...DAMAGING WINDS GUSTS AND ISOLATED TORNADOES LATER TODAY THROUGH EARLY WEDNESDAY MORNING ACROSS ALL OF CENTRAL PENNSYLVANIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE REMNANTS OF KATRINA WILL MOVE AWAY WEDNESDAY AFTERNOON...ENDING THE HEAVY RAIN AND SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Aug 30, 10:59 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1059 PM EDT TUE AUG 30 2005 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-311500- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1059 PM EDT TUE AUG 30 2005 ...SIGNIFICANT RAINFALL AND SEVERE THUNDERSTORMS ARE POSSIBLE LATE OVERNIGHT THROUGH WEDNESDAY AFTERNOON FROM THE REMNANTS OF KATRINA... THE REMNANTS OF HURRICANE KATRINA...CENTERED OVER NORTHERN KENTUCKY LATE THIS EVENING...WILL MOVE NORTHEAST TO WESTERN NEW YORK STATE LATE WEDNESDAY MORNING. WIDESPREAD...HEAVY RAIN OF SEVERAL INCHES OR MORE IS EXPECTED ALONG AND TO THE WEST OF ITS TRACK...WHILE WARM AND UNSTABLE AIR TO ITS EAST WILL CREATE THE THREAT FOR SEVERE THUNDERSTORMS AND ISOLATED TORNADOES. BANDS OF TROPICAL RAIN SHOWERS AND EMBEDDED THUNDERSTORMS WILL SPREAD NORTH ACROSS SOUTHERN AND CENTRAL PENNSYLVANIA...INCLUDING THE SUSQUEHANNA VALLEY OVERNIGHT...WHILE STEADIER MODERATE TO HEAVY RAIN CONTINUES TO FALL OVER THE WESTERN AND NORTHWEST PENNSYLVANIA MOUNTAINS. BECAUSE OF THE STRONG CHANGE IN WIND DIRECTION AND INCREASING WIND SPEEDS WITH HEIGHT OVERNIGHT...ANY STRONGER THUNDERSTORMS THAT FORM WILL BE CAPABLE OF PRODUCING BRIEF...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. IT APPEARS AT THIS TIME THAT MOST AREAS OF CENTRAL PENNSYLVANIA WILL RECEIVE UP TO 2 INCHES OF RAIN THROUGH MIDDAY WEDNESDAY. REPEATED HEAVY SHOWERS AND THUNDERSTORMS IN THE ANTICIPATED NORTH...SOUTH ORIENTED TROPICAL RAIN BANDS COULD LOCALLY PRODUCE UP TO 3 OR 4 INCHES...ESPECIALLY ACROSS THE LAUREL HIGHLANDS AND NORTHWEST MOUNTAINS WHERE THE RAIN WILL BE STEADIER AND MORE WIDESPREAD. DESPITE RECENT DRYNESS...3 INCHES OF RAIN FALLING OVER LESS THAN 6 HOURS WOULD BE SUFFICIENT TO BRING AREA STREAMS AND CREEKS TO NEAR BANKFULL. THE THREAT FOR RIVER FLOODING IS VERY LOW...AND LEVELS AT MOST LOCATIONS ALONG THE SUSQUEHANNA ARE EXPECTED TO REACH BETWEEN ONE QUARTER AND ONE HALF BANKFULL BY THURSDAY MORNING. HOWEVER...THE THREAT FOR SMALL STREAM AND URBAN FLOODING...AS WELL AS THE POSSIBILITY OF LOCALIZED DAMAGING SEVERE THUNDERSTORM WIND GUSTS AND TORNADOES...IS GREATER. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS AND UPDATED INFORMATION. FOR ADDITIONAL INFORMATION VISIT OUR WEBSITE AT WEATHER.GOV/STATE COLLEGE. GARTNER/DANGELO/VILLANI
Special weather statement, Aug 30, 11:56 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1156 PM EDT TUE AUG 30 2005 PAZ064-310500- ADAMS- 1156 PM EDT TUE AUG 30 2005 ...A STRONG THUNDERSTORM WILL AFFECT ADAMS COUNTY... AT 1153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF WAYNESBORO...MOVING NORTH AT 25 MPH. THE THUNDERSTORM WILL BE NEAR CARROLL VALLEY AROUND 1210 AM...FAIRFIELD AROUND 1215 AM...GETTYSBURG AROUND 1225 AM... CASHTOWN AND SEVEN STARS AROUND 1230 AM...ARENDTSVILLE AND BIGLERVILLE AROUND 1240 AM AND BENDERSVILLE AROUND 1250 AM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FORECASTER: DANGELO
Local storm report, Aug 31, 1:01 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
101 AM EDT WED AUG 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM TSTM WND DMG 5 NE GETTYSBURG 39.88N 77.17W
08/31/2005 ADAMS PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
&&
GADLocal storm report, Aug 31, 1:35 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
135 AM EDT WED AUG 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG FAIRFIELD 39.79N 77.37W
08/31/2005 ADAMS PA LAW ENFORCEMENT
HORSE TRAILER OVERTURNED.
1256 AM TSTM WND DMG 5 NE GETTYSBURG 39.88N 77.17W
08/31/2005 ADAMS PA LAW ENFORCEMENT
NUMEROUS TREES DOWN AND SHED DAMAGED AT HUNTERSTOWN.
1256 AM TSTM WND DMG HEIDLERSBURG 39.93N 77.09W
08/31/2005 ADAMS PA LAW ENFORCEMENT
2 BARN ROOFS BLOWN OFF. NUMEROUS TREES DOWN.
&&
GADSpecial weather statement, Aug 31, 1:41 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 141 AM EDT WED AUG 31 2005 PAZ057-310630- DAUPHIN- 141 AM EDT WED AUG 31 2005 ...THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS AFFECTING DAUPHIN COUNTY... AT 137 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER MUCH OF DAUPHIN COUNTY. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. IN ADDITION...WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THE THUNDERSTORMS SHOULD LIFT NORTH OF THE REGION BY AROUND 3 AM.
Local storm report, Aug 31, 1:49 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
149 AM EDT WED AUG 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG FAIRFIELD 39.79N 77.37W
08/31/2005 ADAMS PA LAW ENFORCEMENT
HORSE TRAILER OVERTURNED.
1256 AM TSTM WND DMG HEIDLERSBURG 39.93N 77.09W
08/31/2005 ADAMS PA LAW ENFORCEMENT
2 BARN ROOFS BLOWN OFF. NUMEROUS TREES DOWN.
1256 AM TSTM WND DMG 5 NE GETTYSBURG 39.88N 77.17W
08/31/2005 ADAMS PA LAW ENFORCEMENT
NUMEROUS TREES DOWN AND SHED DAMAGED AT HUNTERSTOWN.
0127 AM TSTM WND DMG MECHANICSBURG 40.21N 77.01W
08/31/2005 CUMBERLAND PA LAW ENFORCEMENT
NUMEROUS TREES DOWN. TRAMPOLINE BLOWN ON CAR.
&&
GADThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 12:11 AM EDT | Severe Thunderstorm Warning | CTP | Adams | 64 min |
| Aug 31, 12:16 AM EDT | Tornado Warning | CTP | Adams | 59 min |
| Aug 31, 1:02 AM EDT | Tornado Warning | CTP | York | 43 min |
| Aug 31, 1:13 AM EDT | Tornado Warning | CTP | Cumberland | 47 min |
| Aug 31, 2:24 AM EDT | Severe Thunderstorm Warning | CTP | Elk | 51 min |
| Aug 31, 2:39 AM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 51 min |
| Aug 31, 2:58 AM EDT | Severe Thunderstorm Warning | CTP | McKean | 47 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.